hello doctors, first of all i want to say that what u are doing in this forum is wonderful. Okay now here i go, 3-4 weeks ago i went to a prostitute to have sex, she used a condom to perform oral on me but she did not put the condom correctly, she placed it on my penis while it wasnt fully erect leaving much air at the top and then she performed oral. After that we had vaginal sex, but as soon as i was into her she felt something and she told me to pull out when i was about to cum. ANd so i did, i asked her to perform oral on me again with me still wearing the condom ans so she did. The condom was messed up i could not tell if it was broken or not. When i ejaculated she noticed that i ejaculate only a small amount. I did not see any cum leeking out and so i thought that the condom remained intact. Anyway 2-3 weeks later i had some diarrhea for 2 days and in the same week 2 episodes of unexplained vomiting. I did not think that has nothing to do with the incident i described but yesterday i also developed a red blotch in my shoulder. Its not itchy or causes me any pain its just there and i found it really weird, so i wanted to ask you if all this have anything to do with the exposure i just described. Thank you for your time and understanding
Welcome to the forum. Thanks for your kind words in advance.
Don't overthink condoms, i.e the details of how it is placed, how loose it might be, etc. If the condom was covering the head and opening of your penis during vaginal penetration, than protection aganst HIV can be assumed to be complete. Oral sex, even without a condom, carries little or no risk of HIV transmission, so that part of your exposure isn't cause for worry at all.
Further, in the US and other industrialized countries, the large majority of female sex workers do not have HIV. And finally, even if she was infected, the trannsmission risk for a single episode of unprotected vaginal sex averages something like once for every 2,000 events. In your case it's obviously a lot lower than that, since a condom was used.
As for your symptoms, acute HIV infection doesn't cause nausea, vomiting, and diarrhea as the main symptoms. Your own judgement is correct: that illness probably is entirely unrelated to the sexual exposure a couple weeks earlier and it certainly doesn't suggest HIV or any other STD. The appearance of a minor patch of skin rash also is not suggestive of HIV.
From the standpoint of either the exposure or your symptoms, I don't recommend HIV testing. However, you might decide to be tested anyway; most anxious people are reassured more by negative testing than they are by any advice on a forum like this. This is not a hint that I believe there was actually any signficiant risk -- I do not, and I am certain that if you decide on testing, the result will be negative.
i also have unintentional weght loss doctor and shoulder pain which i do not think its due to anxious cause this exposure did not made me anxious, but i am starting to get a bit now. I keep eating 4 meals a day, and i keep losing weight and i try to eat more in order to balance it. I did not lost any significant weight but the point is that i am trying to gain now and i eat more and instead of gaining i can hardly stay balanced.
Patience, patience. We endeaver to answer follow-up questions within 48 hours.
This information does not change my opinion or advice. If you remain worried, have an HIV test. I am confident it will be negative. I will be happy to comment further if you want to return with a comment to report your test result, but until then I will hae no more comments or advice.
All STD/HIV testing is routinely confidential. But maybe that's a typo -- did you mean to write "conclusive"? A 4th generation (duo) test is conclusive at 4 weeks; the standalone antibody tests are generally conclusive at 6-8 weeks, even though official agencies mostly recommend 3 months as conclusive. See the website linked below.
Thank you doctor, i know you will probably not going to answer my next question cause u said thread is over, but i am a student in my exam period and i do not want to have extra anxiety, so i have one more thing to add that i want you to clarify. The weight loss that i mentioned is it something normal? i mean i lost about 1 kg which i am unable to get back but i reamined stable
I don't judge whether your various symptoms are "normal" or not, only that they are not due to HIV, which you don't have. If your weight loss or other symptoms continue or otherwise concern you, see a doctor.
It was deleted because there is no information you can provide that would change my opinion or advice. That will be the same even if you post a new thread, so I suggest you save your money. If you re-read my replies above and understand them, you should understand that my reassuring advice would apply even if you had used no condom at all during the exposure you are concerned about. You can move on with no worries, with or without an HIV test -- which, if you do it, will be negative.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.